# SDR 96ZZZM1367

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING PREFLIGHT, EGRESS LIGHT STRIPS BETWEEN ROWS 12 THROUGH 16 WERE INOPERATIVE.  REMOVED AND REPLACED WORN LIGHT STRIP, MFG P/N 0105606-003.  OPERATIONAL CHECK NORMAL.
